I twisted my ankle badly a few days ago i was in severe pain. I had an old bottle of hydrocodone in the house so it took half of one to relieve the pain. and it felt much better. Over a 2 day period i took one and a half tablets. I dont like to take pain pills thats why i still have the bottle from over 2 years ago. i got a call from a company and will have to take both a hair and urine drug test. Will this small amount show in the test. And yes i know i am stupid for taking them but you dont think when you are hurting.
14 Apr 2010
Why are you stupid for taking a pain killer that was prescribed for you. Don't ever feel bad for relieving pain with a prescribe drug.
I believe that you will test positive for hydrocodone but take the prescription bottle in with you. Wrap your ankle up and explain to the technician what happened. Usually when you have a prescribed med and you explain that this is used very sparingly and only when absolutely needed they will overlook it... Good luck..Dave
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... when they have been off of oxy for over three months, and have only been taking hydrocodone (norco 10/325), for pain for the month and 1/2 prior ...
1 answer • 19 Feb 2010
my friend took 2or3 hits of it about 1.5 months ago like a dummy and has to take a hair drug test next week
5 answers • 19 Aug 2010
I have a standing prescription of 7.5mg hydrocodone but I ran out four days before my drug test but I took a 5mg hydrocodone 6 hours before the test ...
3 answers • 21 May 2011
I have a prescription for lortab. I had ran out and took a percocet because I was in pain. I was under the impression they were both hydrocodone. ...
2 answers • 7 Sep 2011
He hasn't complained about his feet for about a year now but the VA keeps refilling the RX without seeing him. We all know it's a problem ...
3 answers • 23 Jul 2012